# SDR SIMA200509804

- Difficulty date: March 31, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Part time: 8,212 hours, 7,979 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND STRINGER 19R WAS FOUND CHAFED.  BLENDED THE CHAFED AREA AND PERFORMED NDT.  FABRICATED A REINFORCEMENT ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 28 CHAPTER 53-24-02.  (M)
